# SDR NACA20030107

- Difficulty date: August 13, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,132 hours, 48,860 cycles
- Engine: Pwa JT8D7B
- Engine time: 63,870 hours, 53,483 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D107A2
- Part serial: 607
- Condition: False Indication
- Location: Nr 3 Eng Oil
- Part time: 1 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO OIL FILTER BYPASS/LOW OIL PRESSURE LIGHT ILLUMINATED.   INSPECTED FILTER, CHECKED GOOD AND WAS REPLACED.  REPLACED LOW OIL PRESSURE SWITCH.  OP & LEAK CHECKED GOOD.
